# SDR IPXA2021062570954

- Difficulty date: May 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,035 hours, 17,549 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING UPPER SKIN BETWEEN STA XORS 97 - XORS 130.40 AND BETWEEN STRINGER 11 - STRINGER 15 IS CORRODED.REPAIRED CORRODED LT WING UPPER SKIN BETWEEN STA XORS 97 - XORS 130.40 AND BETWEEN STRINGER 11 - STRINGER 15 IAW VT-SAA EA 011-5730-01-A9188 REV. IR AND UPS EO MD11-5730-80786-A. (MINOR)
